MathSciNet Relay Station
MathSciNet bibliographic data
MR491652 (82b:05011) 05A15 (05A05 54H25)
Chung, F. R. K.; Graham, R. L.; Hoggatt, V. E., Jr.; Kleiman, M. The number of Baxter permutations. J. Combin. Theory Ser. A 24 (1978), no. 3, 382–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement